# SDR SWAA2024100744766

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 11,173 hours, 6,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD CARGO PANEL 121BW<[01] 04 - REPAIRED PER [AMM 50-10-01-340-801-MAX (PERMANENT REPAIR FOR FLAT OR SLIGHTLY CURVED LINERS)]
